# SDR CALA2025020202165

- Difficulty date: February 1, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 68,804 hours, 30,252 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FORWD LAV D NEEDS CLEANING. BODELY FLUIDS ON FLOOR. CLEANER REMOVED ALL SIGNS OF BODIY FLUID AND SMELLS. AIRCRAFT OK TO CONTINUE WITH FLIGHT
